A Donaldson type functional on a holomorphic Finsler vector bundle

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43126

Mathematische Annalen, 369, 997-1019, 2017.12
In this paper, we solve a problem of Kobayashi posed in (Complex Finsler vector bundles, American Mathematical Society, Providence, 1996) by introducing a Donaldson type functional on the space F + ( E ) of strongly pseudo-convex complex Finsler metrics on <i>E</i>a holomorphic vector bundle over a closed Khler manifold <i>M</i>. This Donaldson type functional is a generalization in the complex Finsler geometry setting of the original Donaldson functional and has FinslerEinstein metrics on <i>E</i> as its only critical points, at which this functional attains the absolute minimum.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:17:06 uploaded by Kefeng_Liu ] [ 219 downloads ] [ 0 comments ]
@inproceedings{huitao2017a,
  title={A Donaldson type functional on a holomorphic Finsler vector bundle},
  author={Huitao Feng, Kefeng Liu, and Xueyuan Wan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111706907419686},
  booktitle={Mathematische Annalen},
  volume={369},
  pages={997-1019},
  year={2017},
}
Huitao Feng, Kefeng Liu, and Xueyuan Wan. A Donaldson type functional on a holomorphic Finsler vector bundle. 2017. Vol. 369. In Mathematische Annalen. pp.997-1019. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111706907419686.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved